MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII ART INS SPCR TRL 1-2 15MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. GII ART INS SPCR TRL 1-2 15MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 71430332
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a consignment inspection the device was found with burrs/nicks/scratches/gouges.No patient was involved.The investigation found that the trial was cracked.

Brand Name
GII ART INS SPCR TRL 1-2 15MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12088663
Report Number1020279-2021-05551
Device Sequence Number3235934
Product Code LXH
UDI-Device Identifier03596010481283
UDI-Public03596010481283
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71430332
Device Catalogue Number71430332
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/26/2021
Patient Sequence Number1